Diovan medication side effects

Common Questions and Answers about Diovan medication side effects

diovan

Avatar m tn Unfortunately with HBP we don't have the option of letting it go because the medication has too many side effects. There are some other cases where we can decide to, say have a head ache, rather than take a medication that causes us to be exhausted or spend our waking hours in a mental "haze".
Avatar n tn I am not aware of any effects upon the sperm count. A rare side effect of Diovan HCTZ is erectile dysfunction, which would have an obvious effect! Whether or not he is on medication, if you two are having difficulties conceiving, he should have a semen analysis done. Good luck!
459164 tn?1206367443 blurring vision - lazy eye lids- effects nerve in eyes. with long term use be it known, I went to my eye doctor (yearly visit) he found after testing, I had slight left eye signs of early Glaucoma. he than asked me what b.p meds am I useing daily? I told him, and he said - Point blank get off the Diovan ! it can cause Glaucoma.
343006 tn?1314450071 as I didnt have this happen before.. not even when on toprol or diovan. but did have worse side effects from them ! have you ever had anyone with these problems or symptoms , that is on verapamil or maxzide ??
Avatar f tn I think there should be a specialty in medicine for people suffering from medication side effects and for those who are hypersensitive to medications. I need to be on medication for high blood pressure. I have tried HCTZ, toporal XL, Verapamil, Atacand, and am now on Coreg. The doctors are getting fed up with me because I can't tolerate the side effects, but I can't help it. I wish they could feel what I feel so they would know this is no picnic for me.
Avatar n tn At this point in my life I'm disabled and struggling with bipolar and physical symptoms, and I was put on Geodon approximately a year and a half ago.
Avatar n tn //www.drugs.com/sfx/bisoprolol-side-effects.html Dioran http://www.drugs.com/sfx/diovan-side-effects.html Aspirin http://www.drugs.com/sfx/aspirin-side-effects.html Plavix (Clopidogrel) http://www.drugs.com/sfx/clopidogrel-side-effects.html "How long do i have to take it before recovering my heart problem" That's really up to your Doctor because recommendations are changing all the time.
343006 tn?1314450071 I have been on verapmil and maxzide for just over 30days now , switched off of toprol xl and diovan (due to adverse side effects and massive problems) Im started getting alot of trapped gas and bloating belly conditions! no matter what I eat or drink -it happens? it does go down within 2 or 3 hours after. but sometimes I get the worse ever trapped gas! painfull goes right to my shoulder and upper back and chest ! pushing bloating feeling ?
Avatar n tn I'm now at a point were I'm able to deal with the side effects, and the previous symptoms before medication are gone.I'm aware of the side effects of the minoxidil. I have been on that one pretty much the whole time. I was told that it was probably the one keeping the blood pressure down. I'm very sorry about the long list,I really appreciate you answering my questions.
378273 tn?1262101221 Concerning your BP, you may want to try another drug. Ask about another ARB as they have the fewest side effects. Good luck.
548642 tn?1266183252 Your doctor may have to change the doses of your medication or monitor you more carefully for side effects. tell your doctor if you have or have ever had organic brain syndrome (any physical condition that affects the way your brain works); or thyroid, heart, or kidney disease. Also tell your doctor if you have severe diarrhea, excessive sweating, or fever. Call your doctor if you develop these symptoms during your treatment.
Avatar n tn all of it scares me, I am ok on the flecanide but am concerned about the long term side effects to other organs as well as my heart but also taking 300 mgs at one time also scares me because i don't know how i would do on that and if that is safe either. HELP!
Avatar n tn Now I take a low dose of Norvasc + Altace twice per day and that seems to work well with no side effects that I notice. One nice side effect of the Altace is that it eliminated occasional PACs or PVCs that I had experienced. I would stay away from Beta Blockers and some of the older diuretics, if you don't have a good reason to be on them. Sometimes it takes some experimentation and perserverance to come up with the right solution, but the key is not to give up - BP control is essential.
Avatar n tn I do get vivid dreams (not nightmares) and some tiredness with Toprol XL but those are already accepted side effects. I returned the generic to the pharmacy and exchanged for the real Toprol. Well considering they have the same co-pay amount and my insurance premium shot up to $500/month, why would I settle for anything less??
Avatar n tn Guidelines supproted by the american heart association suggest that the first line agent for anyone with essential hypertension should be a diuretic. They are the most effective drug with the least side effects. they are also cheapest. If a second drug is to be added an ACE inhibitor (lisinopril, ramipril) should be the next agent in my personal bias.
Avatar f tn I am also taking diovan 80.12.5 once a day. I would like to get off this medication as it is making me very sluggish and tired all the time. How do I wean off this medicine as I am only taking it for one month.
Avatar n tn I developed my heart pounding and after months of trips to my doctor and several tests, I decreased by blood pressure medication, Diovan, and the heart pounding decreased by 75%. You might want to ask your doctor about the side effects of the meds you are taking.
Avatar f tn I asked about side effects and Dr. stated very little side effects. After seeing on bottle of Diovan that it may cause dizziness I checked on line & see it is for high blood pressure. I did not take this medication. My question today is how do I ween myself off the Atenolol? Would it be safe to just quit it or should this be handled in another way?
343006 tn?1314450071 AND WILL GET OFF THESE SOB DRUGS SOON ! OR AT LEAST SWITCH TO ANOTHER MEDICATION WITHOUT SUCH HARSH SIDE EFFECTS. I HAD TO POST THIS.. HOPE IT HELPS SOMEONE ! OUT THERE..
Avatar n tn Try this, Google Up DIOVAN. Next Google Up Side effects of Diovan. I would think Diovan is the culprit. Might want to have a talk with your Doc. about it. Try more natural ways of lowering the B. P., like avoiding stress situations, eating healthier (no salt, eat fresh vegies more often, shy away from all prossesed foods, e.g. have a roasted chiken, chiken leg, or wings that you prepare, (not Chiken Loaf from the delli counter,or Chiken Patties, Fish Sticks / Paties,Salomi etc.
Avatar n tn Go to Google and type in the name of the meds she is taking and next to it "side effects" i.e. "metroprolol side effects" and it takes you instantly to the side effects of that medication.
343006 tn?1314450071 I did some reserch and found indeed toprol xl has gas bulid up and excessive gas as a side effect as well diovan has bloating of belly and gas problems from the medication as side effects listed. didnt see this before on any side effect listings online. does anyone have any problems with toprol xl or diovan ? please let me know ! as I need as much info as I can get. thank you boogernose aka walking deadman ! in zombieland.
Avatar f tn A headache is an indication the medication is working, and is expected although I don't experience any side-effects. Dizziness is/can be an indication of low blood pressure, and dizziness is a known side effect of a nitro patch and should subside as the body adjust to the medication.
Avatar m tn This is a very common high blood pressure med and both have the same potential side effects so I would think your symptoms are not related to your change in meds. You should discuss this with your doctor to be safe. There are many benefits to a diuretic, most BP meds have this as well. The idea is to decrease your fluid volume load which makes it easier for the heart to function and to help prevent the asorbtion of salt. Check with your doctor and see what he thinks.
Avatar f tn You may experience dizziness, lightheadedness, blurred vision, or tiredness as your body adjusts to the medication. You may also experience diarrhea, dry mouth, nausea, vomiting, or cough. If any of these effects persist or worsen, notify your doctor or pharmacist promptly. Tell your doctor immediately if any of these unlikely but serious side effects occur: unusual thirst, weakness, confusion, fainting, fast heartbeat, decreased sexual ability.
406399 tn?1201887900 p well and stopped the palps for me.. but iv been living life in pain and suffering for 6years now.. as the side effects from toprol and diovan are very harsh for me! I cant understand why a Doctor would go backwords and put me back on a medication that caused me problems before? seems strange to me ! and now that im on the stuff, im haveing all the bad effects again -shortness of breath at times, and dizziness and fatigue, massive headaches ! and cramping everywhere.. b.